I need advice. My doctor wants to put me on celexa for my anxiety but I am so scared. I have read reviews and side effects and that makes me more nervous! My anxiety is so bad lately though! But after reading the side effects I'm kind of confused because I HAVE all the side effects already. Such as headaches, blurred vision, tired, can't focus, dizzy, nauseous all the time, ETC. and I feel like I never can catch my breath this has been going on for about 3 months now- can anyone give me any advice?
Hi, Kaylee! Well, things can only get better, right? Reading is fine, in fact, it's good to be educated but you can scare yourself to bits over what MIGHT happen. Remember that for each bad review and side effect there are millions of users too busy being happy and productive to be hanging on crazy meds boards telling their stories,
With few exceptions less than 10% of users experience side effects and mostly less than 5%. The odds are definitely in your favor!
Best wishes and good luck to you, Wildcat
Don't worry. I have been on zoloft, celexa, lexapro,Prozac,pristiq, Paxil and I don't recall having any side effects except sometimes dry mouth, stomach upset and weight gain. The only time I had to discontinue a drug was Paxil bc it made me feel nervous. But it's no big deal I just went on another drug.
The one I'm on now can make me feel nervous and wound up sometimes. What I do is back off my dose to 1/2 a pill for a few days. Then when I resume my dose. I feel normal again. When starting a new ssri drug I would do that if you have that problem. After the drug kicks in it will take away a lot of the anxiety. Just have to take a leap.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2012 • 1 answer
Posted 16 Dec 2012 • 2 answers
Posted 28 Feb 2014 • 5 answers
Posted 21 Sep 2015 • 2 answers
Posted 13 days ago • 1 answer